# SDR AALA202204116086

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A300*
- Aircraft serial: 6175
- Aircraft time: 26,027 hours, 10,297 cycles
- Engine: Iae V2533A5
- Engine time: 26,027 hours, 10,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17297
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 26,027 hours, 10,297 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE STALL ECAM MESSAGE DURING TAKE OFF ROLL AT APPROXIMATELY 40 KNOTS RESULTING IN AN ABORTED TAKE OFF BEING PERFORMED.  MAINTENANCE REPLACED THE LEFT ENGINE PER TASK CARD 26L40071004.
